uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regular universes and formal spaces
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic. (matematisk logik)
2006 (English)In: Annals of Pure and Applied Logic, Vol. 137, 299-316 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 137, 299-316 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-22463OAI: oai:DiVA.org:uu-22463DiVA: diva2:50236
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2011-01-11

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematical Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 372 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf